Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Pages: 1
Anonymous
Unregistered

advice please
      #187 - 03/29/00 12:30 PM

I am a female that has currently switched from Viracept to Sustiva because of the beginning symptoms of lipodystrophy and have now put in an order for Serostim to attempt to combat this. My question is dosage. My doctor suggested starting at 3mg for about a week and then going to 6mg for the next 5 weeks. Is this too much? Will I suffer bad side effects? My glucose at this time is fine and I do not suffer any neuropathies. Can I get good results from a lesser dosage without suffering side effects? How often should I take it - daily or every other day? and for how long - the 6 weeks or ongoing?

Also, do you think that in light of the fact that I am off of PI's, would this reverse itself without anything? I am also on very low dose testosterone therapy as my free testosterone was low. Would this alone help?

Thanks so much for any light you can shed on this.



Post Extras: Remind Me!   Notify Moderator  
carol
Unregistered

Re: advice please new
      #188 - 03/29/00 12:31 PM

Hi!

Call Project inform 1-800-822-7422 or call Treatment Data Network 1-800-734-7104, they can talk to you about treatment and dosages.
Carol



Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4702

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3